Header

UZH-Logo

Maintenance Infos

Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities


Chipot, M; Michaille, G (1989). Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie IV, 16(1):137-166.

Statistics

Downloads

46 downloads since deposited on 02 Sep 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:uniqueness; monotonicity; variational inequalities
Language:English
Date:1989
Deposited On:02 Sep 2010 08:56
Last Modified:05 Apr 2016 13:29
Publisher:Scuola Normale Superiore di Pisa
ISSN:0391-173X
Additional Information:© 1989 Scuola Normale Superiore di Pisa
Official URL:http://annaliscienze.sns.it
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1056131
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0699.35113
http://www.numdam.org/item?id=ASNSP_1989_4_16_1_137_0

Download

Download PDF  'Uniqueness results and monotonicity properties for strongly nonlinear elliptic variational inequalities'.
Preview
Filetype: PDF
Size: 1MB